# SDR UPS99828608

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HORIZONTAL FITTING HAS CORROSION EXTENDING UNDER FITTING AND POPPED FASTENER BETWEEN FS 980 AND 960 RBL 48.  REPAIRED IAW DH SK701-670.
